# SDR SWAA2018021519716

- Difficulty date: January 17, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 41,837 hours, 24,495 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A83718
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER FRAME CRACKED AT BS 294.5.   REPAIRED THE DOOR FRAME IAW ER AND EA.
